# SDR GTIA2015121801439

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: N2942
- Aircraft time: 34,689 hours, 16,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Door
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BAD VIBRATION FELT DURING CLIMB NOTED IN COCKPIT AND AFT F/A REPORTED, MECHANIC IN MIDDLE OF ACFT DID NOT FEEL.  PERFORMED VIBRATION INSPECTION IAW TSM 05-50-00-810-801 FOUND HYD SERVICE DOOR 197CB, OPEN UPON ARRIVAL FURTHER INSPECTION FOUND BELLY PANEL 191KB AND 192KB LOOSE.  RESECURED SERVICE DOOR 197CB, RESECURED BELLY PANEL 191KB AND 192KB IAW AMM 53-35-13.  NO FURTHER DAMAGED FOUND.   OPS CHECK OF DOOR 197CB.  OK IAW AMM 52-42-22.
